`a`
Related Articles
1

Order isomorphisms in windows

Electronic Research Announcements in Mathematical Sciences  Volume 18, Issue 0, Pages : 112 - 118, 2011

Shiri Artstein-Avidan - (email), Dan Florentin - (email), Vitali Milman - (email)

 Abstract       References       Full Text      Related Articles

2

Subdifferentials of convex functions on time scales

Discrete and Continuous Dynamical Systems  Volume 29, Issue 2, Pages : 671 - 691, 2010

Małgorzata Wyrwas - (email), Dorota Mozyrska - (email), Ewa Girejko - (email)

 Abstract       References       Full Text      Related Articles

3

Wide stencil finite difference schemes for the elliptic Monge-Ampère equation and functions of the eigenvalues of the Hessian

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 1, Pages : 221 - 238, 2008

Adam M. Oberman - (email)

 Abstract       Full Text      Related Articles